# SDR AALA202001159037

- Difficulty date: January 2, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOORBEAM AT BS 986 AND RBL 43. REPAIRED FLOORBEAM PER EA 301768 AND SRM 53-00-51-2R-1.
